Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having irritation and itching on body. Given flucanazole, calamine lotion and candid ointment. Advice? - Online Doctor Chats

Date : 23-Aug-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:It was a mistake of closing the chat
User:no problem..
User:that is fine.
Doctor:Please brief me little about our last chat
User:That i have some irritation and itching on my body and you gave me flucanazole 400mg after food and calamine lotion, candid ointment.
User:i took citrizian also in the nite
Doctor:I get it now
Doctor:How are you feeling now?
Doctor:Any better?
User:No not that better still some itching is there
User:not reduced
Doctor:Could you send some images of the lesions?
User:after i took flucanzole it was ok but in the eve it increased
Doctor:oh ok
User:No rashes..
User:there just itching every ever.
Doctor:Let me tell you this
Doctor:Your symptoms will not go away in a few days
Doctor:It requires some time
Doctor:Probably 7 days to 10 days
Doctor:Are you following me?
User:Ok so should i take 5 citirazans ?
User:for 5days
Doctor:Could you please get your absolute eosinophil count test done?
Doctor:I am sorry
Doctor:I do not wish to treat you before confirming the cause
Doctor:Please get the test done
Doctor:And then we shall chat again
Doctor:are you fine with this?
User:Ok i will check in some lab..
Doctor:Get this test done
Doctor:Also get your hemoglobin tested
Doctor:With this a stool routine examination please
Doctor:These 3 tests are important
Doctor:Then I can conclude and guide you accordingly
Doctor:I hope you understand
User:should i do it after 5days
User:r now only
Doctor:I do not want you to waste money and time unnecessarily
Doctor:Do it today or tomorrow
User:thank you. will get it done and call u back..
Doctor:Continue cetrizine for 5 days
Doctor:Talk to you soon
Doctor:Bye for now
User:Ok thank you ..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor